American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[3] Terrell L. Hodge and Brian J. Parshall. On the Representation Theory of Lie Triple Systems. Trans. Amer. Math. Soc. 354 (2002) 4359-4391. MR 1926880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sergey Fomin and Andrei Zelevinsky. Cluster algebras I: Foundations. J. Amer. Math. Soc. 15 (2002) 497-529. MR 1887642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vicente Cortés. A new construction of homogeneous quaternionic manifolds and related geometric structures. Memoirs of the AMS 147 (2000) MR 1708628.
Book volume table of contents   

[7] Bienvenido Cuartero, José E. Galé and Arkadii M. Slinko. Linearly compact algebraic Lie algebras and coalgebraic Lie coalgebras. Proc. Amer. Math. Soc. 125 (1997) 1945-1952. MR 1376754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George M. Bergman and Adam O. Hausknecht. Multilinear algebra of representable functors on $k-\mathrm {Ring}^1$. Math. Surveys Monogr. 45 (1996) 277-294.
Book volume table of contents   
View Article: PDF

[9] George M. Bergman and Adam O. Hausknecht. Cogroups and Co-rings in Categories of Associative Rings. Math. Surveys Monogr. 45 (1996) MR MR1387111.
Book volume table of contents   

[10] George M. Bergman and Adam O. Hausknecht. Representable functors from rings to general groups and semigroups. Math. Surveys Monogr. 45 (1996) 175-208.
Book volume table of contents   
View Article: PDF

[11] George M. Bergman and Adam O. Hausknecht. Directions for further investigation. Math. Surveys Monogr. 45 (1996) 295-347.
Book volume table of contents   
View Article: PDF

[12] George M. Bergman and Adam O. Hausknecht. Representable functors from rings to abelian groups. Math. Surveys Monogr. 45 (1996) 35-59.
Book volume table of contents   
View Article: PDF

[13] George M. Bergman and Adam O. Hausknecht. Introduction. Math. Surveys Monogr. 45 (1996) 1-8.
Book volume table of contents   
View Article: PDF

[14] George M. Bergman and Adam O. Hausknecht. Review of coalgebras and representable functors. Math. Surveys Monogr. 45 (1996) 9-34.
Book volume table of contents   
View Article: PDF

[15] George M. Bergman and Adam O. Hausknecht. Representable functors from algebras over a field to rings. Math. Surveys Monogr. 45 (1996) 99-143.
Book volume table of contents   
View Article: PDF

[16] George M. Bergman and Adam O. Hausknecht. Representable functors on categories of Lie algebras. Math. Surveys Monogr. 45 (1996) 259-276.
Book volume table of contents   
View Article: PDF

[17] George M. Bergman and Adam O. Hausknecht. Digressions on semigroups, etc.. Math. Surveys Monogr. 45 (1996) 61-98.
Book volume table of contents   
View Article: PDF

[18] George M. Bergman and Adam O. Hausknecht. Representable functors from $k$-rings to rings. Math. Surveys Monogr. 45 (1996) 145-173.
Book volume table of contents   
View Article: PDF

[19] George M. Bergman and Adam O. Hausknecht. Representable functors on categories of commutative associative algebras. Math. Surveys Monogr. 45 (1996) 209-257.
Book volume table of contents   
View Article: PDF

[20] Eric Y. Leung and Tuong Ton-That. Invariant theory of the dual pairs $(\mathrm{SO}^*(2n), \mathrm{Sp}(2k, \mathbf{C}))$ and $(\mathrm{Sp}(2n, \mathfrak{R}), \mathrm{O}(N))$ . Proc. Amer. Math. Soc. 120 (1994) 53-65. MR 1165060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joan S. Birman and Hans Wenzl. Braids, link polynomials and a new algebra . Trans. Amer. Math. Soc. 313 (1989) 249-273. MR 992598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert C. Thompson. Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula . Proc. Amer. Math. Soc. 86 (1982) 12-14. MR 663855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard E. Block. Modules over differential polynomial rings. Bull. Amer. Math. Soc. 79 (1973) 729-733. MR 0327844.
Abstract, references, and article information   
View Article: PDF

[24] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1